Georgia, 2006

Damaging Winds in Georgia, April 26, 2006

April 26, 2006 · NWS TAE · 2 events in 2 counties and zones

2 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$6,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Apr 26, 1:45 PM EST, 15 minutes earlier.

Area forecast discussion, Apr 26, 1:45 PM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
245 PM EDT WED APR 26 2006

.SYNOPSIS...RADAR SHOWS BROAD AREAS OF SHOWERS AND TSTMS MOVING NE
AT 25 MPH LIKLEY PRODUCING SMALL HAIL...GUSTY WINDS....DANGEROUS
LIGHTNING AND TORRENTIAL DOWNPOURS. TEMPS AROUND 70 NORTH TO UPPER
70S PANHANDLE COAST. DEW POINTS FROM MID 60S NORTH TO AROUND 70
SOUTH.

BROAD H2 TROF OVER MID-MS VALLEY WILL CONT TO MOVE EWD LATER TODAY
INTO KY/TENN AND TO N GA TONIGHT. STRONG H5 WLY FLOW NOTED S/SE OF
TROF AND SPREADING SEWD INTO GULF STATES. THIS FAVORS INCREASING
DEEP LYR SHEAR THAT WILL IN TURN FAVOR ORGANIZED STRONG TO SEVERE
STORMS ACROSS CWA REST OF AFTN AND EVENING. COLD FRONT EXTENDS FROM
NE MISS TO ERN TENN TO BE DRAGGED SEWD TO CWA THIS EVENING. CLOSER
TO HOME...H5-H3 IMPULSE MOVING ACROSS GULF COAST SUPPORTING
INCREASING WLY FLOW/JET. BELOW IMPULSE...MCS OBSERVED FROM SE LA
SPREADING EWD TO WRN FLA PANHANDLE. CLUSTER OF STORMS DEVELOPED IN
IMPULSE GENERATED COLD POOL FROM MOBILE EAST ACROSS FLA PANHANDLE...
ESPECIALLY ALONG THE COAST. SEVERAL OUTFLOWS PROPAGATING AHEAD OF
MCS WITH GUST FRONT GENERATING DOWNDRAFTS IN GA/FLA ESPECIALLY WITH
DRY MID-LVL AIR ENHANCING EVAPORATIVE COOLING. EVEN A POSSIBLE
TORNADO. AHEAD OF MCS/FRONT...SURFACE DEW POINTS IN THE 70S FLA/SRN
GA AND IN THE 60S IN SE ALA WITH ML CAPE 1-2K AIDED BY DIURNAL
HEATING. INCREASING PWAT ALSO YIELDING LIKELY LOCALIZED FLOODING.
SPC CONTS TO HIGHLIGHT ENTIRE CWA IN SLIGHT RISK.

&&

.SHORT TERM...TONIGHT THROUGH FRIDAY.
TONIGHT...WITH THE FRONT PROGGED BY BOTH THE GFS AND NAM TO BE
TRAVERSING THE CWA BETWEEN 00Z AND 06Z THURS...WILL GO WITH A
DECREASING TREND IN POPS FROM 00Z TO 12Z THURS. WILL USE AN
EVENING GROUP TO ACCOUNT FOR HIGHER POPS AND POSSIBLE SEVERE STORMS
THEN EMPLOY TONIGHT GROUPS WITH SHARP W-E GRADIENTS. HIGHEST POPS
VLD AT 60% DOWN TO 30% AT DHN. SHOULD SEE THE FRONT CLEAR THE CWA
AROUND DAYBREAK. WITH WINDS AND CLOUD COVER MOST OF THE NIGHT...WILL
TREND TOWARD THE WARMER MAV GUIDANCE HERE.

THURSDAY...WITH THE FRONT CLEARING OUT EARLY IN THE MORNING...WILL
SEE CLEARING SKIES GIVING WAY TO MOSTLY SUNNY CONDITIONS BY
AFTERNOON. AIRMASS WILL BE NOTICEABLY COOLER AND DRIER WITH MAX
TEMPS ONLY REACHING UP INTO THE UPPER 70S TO LOW 80S. NO POPS IN THE
FORECAST AS HIGH PRESSURE IS BUILDING SOUTH OVER THE REGION.

THURSDAY NIGHT...BIG CONCERN WILL BE MIN TEMPS. CLASSIC SET UP FOR
GOOD RADIATIONAL COOLING CONDITIONS. SURFACE ANTICYCLONE PROGGED TO
BE MOVING OVERHEAD BY DAYBREAK. THIS WILL ALLOW FOR CALM WINDS AND
CLEAR SKIES. MODEL GUIDANCE APPEARS TO BE SETTLING IN AROUND 50
FOR MOST OF THE AREA. WE MAY HAVE A FEW OF THE COLDEST LOCATIONS...
WESTERN GENEVA/COFFEE COUNTIES IN AL AND THE SANDY SOIL CORRIDOR IN
THE FLA BIG BEND THAT SEE UPPER 40S...BUT THESE WILL BE ISOLATED.

FRIDAY...BEAUTIFUL DAY ON TAP WITH LOW HUMIDITY AND TEMPS WARMING
INTO THE LOW 80S WITH NO RAIN IN SIGHT.

.LONG TERM...(SATURDAY THROUGH TUESDAY).
THERE IS SOME UNCERTAINTY IN THE LONG RANGE PORTION OF THE FORECAST
IN REGARDS TO TIMING OF THE NEXT FRONTAL SYSTEM THAT THE GFS PROGS
TO APPROACH THE CWA LATE SATURDAY AND INTO SUNDAY. THE 25/12Z ECMWF
IS MUCH SLOWER WITH THIS FEATURE. IT HOLDS A FRONTAL PASSAGE BACK
UNTIL MONDAY EVENING. CONSIDERING THE DIFFERENCE BETWEEN THESE TWO
MODELS AND THAT IT IS SOMEWHAT DIFFICULT TO SEE A COLD FRONT
PROGRESS SO QUICKLY THIS TIME OF YEAR IN THE DEEP SOUTH...WILL GIVE
SOME WEIGHT TO THE ECMWF SOLUTION. THIS CALLS FOR A REDUCTION IN MEX
GUIDANCE POPS SOMEWHAT. SINCE THERE IS SOME UNCERTAINTY...IM NOT
GOING TO GO DRY ON SUNDAY...BUT UNDERCUT THE MEX GUIDANCE ABOUT 10
PERCENT. WILL GO ABOUT 15 TO 20 PERCENT LOWER ON MONDAY...AND THEN
GO AT OR SLIGHTLY ABOVE FOR TUESDAY. TEMPS THROUGH THE PERIOD LOOK
TO BE A LITTLE COOLER THAN WHAT WEVE SEEN THE LAST WEEK OR SO.
NEVERTHELESS...THIS WILL BE RIGHT AROUND CLIMATOLOGY FOR THIS TIME
OF THE YEAR.

&&

.MARINE...EXERCISE CAUTION FOR PANHANDLE WINDS THIS EVENING
SPREADING TO ERN WATERS THURS MORNING. SEAS COULD BE HIGHER THAN
FORECAST IN AND AROUND ANY THUNDERSTORMS THIS EVENING. WINDS AND
SEAS DIMINISH WELL BEHIND THE FRONT ON FRIDAY AS HIGH PRESSURE
BUILDS OVER THE AREA. CONDITIONS OVER THE WATERS APPROACHING CAUTION
AND ADVISORY CRITERIA FOR SUNDAY DUE TO A TIGHTENING PRESSURE
GRADIENT.

&&

.FIRE WEATHER...BEHIND THE FRONT...AIR MASS WILL NOTICEABLY DRY OUT.
MODEL RH SHOWS SIGNIFICANT DIFFERENCE WITH FASTER MAV DRYING OUT
QUICKER THAN SLOWER NAM. WILL USE GFS AS IT HAS INITIALIZED BETTER
WITH CURRENT STORM. THIS PUTS 4-5 HOURS AOB 35PCT INLAND TOMORROW
WITH DRIEST AIR WRN PANHANDLE TO MORE MARGINAL AIR ERN BIG BEND...
NAM DOESNT JUSTIFY WARNING FOR 4 HR RH DURATIONS. HOWEVER 20 FT
WINDS APPROACHES 15 MPH. SO WE WILL ISSUE RED FLAG FOR INLAND
COUNTIES OF FLA TOMORROW AND FIRE WX WATCH FOR ALL BUT IMMEDIATE
COAST ON FRIDAY. NO CONCERNS ANTICIPATED THROUGH THE REMAINDER OF
THE WEEKEND.

&&

.AVIATION...CURRENTLY MOSTLY VFR FLIGHT CONDITIONS. LARGE AREA OF
SHRA AND TSRA WILL CONTINUE TO MOVE THROUGH THE CWA. TEMPOS FOR LOW
CIGS ALONG WITH WX WILL BRING FLIGHT CATS DOWN TO MVFR THROUGH THIS
AFTERNOON AND POSSIBLY INTO THE EARLY EVENING. SMALL HAIL...GUSTY
WINDS AND TORRENTIAL DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  62  81  50 83/ 50  00  00 00
PANAMA CITY  64  81  59 80/ 40  00  00 00
DOTHAN       57  80  54 83/ 30  00  00 00
ALBANY       58  78  50 81/ 40  00  00 00
VALDOSTA     59  82  52 83/ 60  05  00 00
CROSS CITY   65  82  51 84/ 50  00  00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING INLAND COUNTIES ON THURS
     FIRE WX WATCH ALL BUT COAST ON FRI

AVIATION/FIRE WX...HICKS
PUBLIC/MARINE...BLOCK
LONG TERM...GODSEY
Hazardous weather outlook, Apr 26, 4:37 AM EST, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
537 AM EDT WED APR 26 2006

...SLIGHT RISK OF SEVERE WEATHER TODAY ACROSS THE REGION...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-270945-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
437 AM CDT WED APR 26 2006 /537 AM EDT WED APR 26 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
A COLD FRONT WILL APPROACH FROM THE WEST TODAY BRINGING NUMEROUS
SHOWERS AND THUNDERSTORMS TO THE REGION. THERE IS A SLIGHT RISK OF
SEVERE WEATHER ACROSS THE ENTIRE AREA...MAINLY THIS AFTERNOON.
HOWEVER...SEVERAL OF THE SEVERE WEATHER PARAMETERS ARE ONLY
MARGINALLY FAVORABLE FOR THIS AFTERNOON. THE MAIN LIMITING FACTOR
APPEARS TO BE A LACK OF INSTABILITY DUE CLOUD COVER EXPECTED
AHEAD OF THE MAIN AREA OF PRECIPITATION. IF ENOUGH INSTABILITY
IS PRESENT LATER THIS AFTERNOON AS THE FRONT APPROACHES...SOME OF THE
STORMS COULD BE STRONG TO SEVERE WITH THE MAIN THREATS BEING LARGE
HAIL AND DAMAGING STRAIGHT LINE WINDS. THE COLD FRONT WILL MOVE
THROUGH THE REGION TONIGHT WITH PRECIPITATION ENDING FROM WEST TO
EAST SHORTLY AFTER MIDNIGHT.

THERE IS ALSO A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE
PANHANDLE AND BIG BEND BEACHES. ONLY THOSE EXPERIENCED IN SWIMMING
IN THE SURF SHOULD ENTER THE WATER TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
HIGH PRESSURE WILL REMAIN IN CONTROL THROUGH SATURDAY BEFORE THE
NEXT STORM SYSTEM APPROACHES. THERE IS MUCH UNCERTAINTY IN THE
STRENGTH AND TIMING OF THIS NEXT SYSTEM. FOR THIS REASON...ONLY A
CHANCE OF SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST FROM
SATURDAY EVENING THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WITH A SLIGHT RISK OF SEVERE WEATHER TODAY...SPOTTER ACTIVATION
MAY BE REQUIRED LATER THIS AFTERNOON.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

38-GODSEY

In the hours before

Special weather statement, Apr 26, 11:59 AM EST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1259 PM EDT WED APR 26 2006

FLZ016-GAZ156-261745-
DECATUR-GADSDEN-
1259 PM EDT WED APR 26 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DECATUR AND GADSDEN
COUNTIES...

* UNTIL 145 PM EDT

AT 1249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHATTAHOOCHEE...OR 17 MILES NORTHEAST OF
BLOUNTSTOWN...MOVING NORTHEAST AT 25 MPH.

THIS STORM WILL BE NEAR...
  BAINBRIDGE BY 145 PM EDT.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS WILL ALSO PRODUCE TORRENTIAL DOWNPOURS WHICH MAY CAUSE
LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ALSO
CONTAINS NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

18-WOOL
Special weather statement, Apr 26, 12:06 PM EST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
106 PM EDT WED APR 26 2006

FLZ018-261730-
JEFFERSON-
106 PM EDT WED APR 26 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JEFFERSON COUNTY...

* UNTIL 130 PM EDT

AT 100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONTICELLO...MOVING EAST AT 35 MPH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

12-WATSON
Special weather statement, Apr 26, 12:17 PM EST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
117 PM EDT WED APR 26 2006

GAZ160-261745-
LOWNDES-
117 PM EDT WED APR 26 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LOWNDES COUNTY...

* UNTIL 145 PM EDT

AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF MADISON...MOVING EAST AT 25
MPH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

12-WATSON
Special weather statement, Apr 26, 12:48 PM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
148 PM EDT WED APR 26 2006

GAZ157-158-261845-
GRADY-THOMAS-
148 PM EDT WED APR 26 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR GRADY AND THOMAS
COUNTIES...

* UNTIL 245 PM EDT

AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WHIGHAM TO 12 MILES
SOUTH OF WHIGHAM...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST
OF CAIRO TO 15 MILES SOUTHWEST OF CAIRO...MOVING EAST AT 25 MPH.

THESE STORMS WILL BE NEAR...
  CAIRO BY 155 PM EDT.
  OCHLOCKNEE BY 210 PM EDT.
  THOMASVILLE BY 225 PM EDT.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS
WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND ALSO FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

18-WOOL
Special weather statement, Apr 26, 12:58 PM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
158 PM EDT WED APR 26 2006

GAZ123-261830-
CALHOUN-
158 PM EDT WED APR 26 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN COUNTY...

* UNTIL 230 PM EDT

AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ARLINGTON...OR 10 MILES NORTHEAST OF
BLAKELY...MOVING NORTHEAST AT 25 MPH.

THIS STORM WILL BE NEAR...
  MORGAN BY 210 PM EDT.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

18-WOOL
Special weather statement, Apr 26, 1:31 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
231 PM EDT WED APR 26 2006

FLZ018-019-028-261915-
JEFFERSON-MADISON-TAYLOR-
231 PM EDT WED APR 26 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON...MADISON AND
TAYLOR COUNTIES...

* UNTIL 315 PM EDT

AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
MONTICELLO TO 15 MILES SOUTHEAST OF SAINT MARKS...MOVING EAST AT 30
MPH.

THESE STORMS WILL BE NEAR...
  PERRY BY 310 PM EDT.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

12-WATSON

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Worth

When
April 26, 2:00 PM EST to 2:05 PM EST
Where
Worth County, Countywide
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
EMERGENCY MANAGER
Coordinates
31.583, -83.867

Worth County EMA reported a few downed trees throughout the county.

Thunderstorm Wind, Tift

When
April 26, 2:10 PM EST to 2:15 PM EST
Where
Tift County, Countywide
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
EMERGENCY MANAGER
Coordinates
31.450, -83.550

The Tift County EMA reported downed trees and power lines throughout the county.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2006Every state in 2006This day in weather historyWarnings in Georgia, April 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5507442, 5507517.